# SDR SWAA2024071613034

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 39,431 hours, 18,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE LH FWD OVERWING EXIT LIGHT INOP<[01] REMOVED AND REPLACED OUTSIDE LH FWD OVERWING EXIT LAMP PER AMM 33-51-04. OPS CHECK GOOD.
